# SDR DLL19991930

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, -B- HYD SYSTEM FLUID LEVEL DROPPED TO 1/4 AND RESERVOIR LOW QTY LIGHT ILLUMINATED.  REPLACED -B- SYSTEM RETURN LINE AT RT INBD GROUND SPOILER PER MM.  SVCD -B- SYSTEM HYD LK CK AND OPN CK NORMAL.
